MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT® (WITH INTRODUCER); SPROTTE® NRFIT®_NEEDLE CONDUCTION, ANESTHETIC (W/WO INTRODUCER)

PAJUNK GMBH MEDIZINTECHNOLOGIE SPROTTE® NRFIT® (WITH INTRODUCER); SPROTTE® NRFIT®_NEEDLE CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Model Number 021163-29A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Irn# (b)(4).Complaint took place in united kingdom.In the process of administering single shot spinal anaesthesia on two occassions (same patient) the dr bent the sprotte (photo attached).When described he was reasonably sure he had not hit bone, though i am not so sure.He successfully used another needle to complete and then for the following case without incident.
 
Additional Manufacturer Narrative
Irn# (b)(4).Complaint took place in united kingdom.This is a complete report with all the information and test results that were available at the given time.The failure sample was not sent to pajunk for testing - a picture was send.Based on clinical assessment and risk assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.

Brand Name
SPROTTE® NRFIT® (WITH INTRODUCER)
Common Device Name
SPROTTE® NRFIT®_NEEDLE CONDUCTION, ANESTHETIC (W/WO INTRODUCER)
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key20785478
Report Number9611612-2024-00029
Device Sequence Number9053155
Product Code BSP
UDI-Device Identifier04048223114803
UDI-Public04048223114803
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K160295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model Number021163-29A
Device Catalogue Number021163-29A
Device Lot Number1396
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown